# SDR SWAA2020111630482

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 72,597 hours, 42,544 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173810
- Part serial: 3152
- Condition: Failed
- Location: Lt Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON 5 MILE FINAL HAD TO SLOW FOR PRECEEDING AIRCRAFT, WENT FROM FLAPS 30 TO FLAPS 40.  FLAPS STOPPED SYMMETRICALLY AT 35 DEGREES W/FLAP HANDLE IN THE 40 DEGREE POSITION.  WENT AROUND RAN TRAILING EDGE FLAP DISAGREE QRH.  DECLARED EMERGENCY LANDED.  AFTER LANDING FLAPS MOVED TO 40 DEGREES ON THEIR OWN.  AT THE GATE 'B' SYSTEM HYD READ 68%.  LEFT GEG 'B' SYST HYD READ 91%, FOUND BAD LEFT TRAILING EDGE FLAP POSITION FAILED, PER FSCU.  REMOVED LEFT TRAILING EDGE FLAP POSITION TRANSMITTER AND INSTALLED SERVICEABLE UNIT, PER AMM 27-58-01.  C/W TRAILING EDGE FLAPS AND LEADING EDGE FLAPS/SLAT SYSTEM LOCKOUT, PER 727-PRD-01-03 RAR 78726 POS LT P/N OFF/ON 18-1738-10 S/N OFF 3152 S/N ON 3919.
